Author = Vaezpour, Seyed Mansour
Number of Articles: 4
1. Coupled fixed point theorems in partially ordered complex valued metric spaces with application

Articles in Press, Accepted Manuscript, Available Online from 13 March 2021

Mohadeseh Paknazar; Madjid Eshaghi; Seyed Mansour Vaezpour


2. Nash Equilibrium Strategy for Bi-matrix Games with L-R Fuzzy Payoffs

Volume 10, Issue 1, Summer and Autumn 2019, Pages 99-109

Fatemeh Madandar; Somayeh Haghayeghi; S.Mansour Vaezpour


3. Hermitian solutions to the system of operator equations T_iX=U_i.

Volume 10, Issue 1, Summer and Autumn 2019, Pages 139-152

S.Mansour Vaezpour; Zahra Bakhtiari


4. Periodic solution for a delay nonlinear population equation with feedback control and periodic external source

Volume 6, Issue 1, Winter and Spring 2015, Pages 53-61

P. Nasertayoob; S. M. Vaezpour